MathSciNet Relay Station
MathSciNet bibliographic data
MR2320309 37D45 (34C28 92B20 92C37)
Yang, Xiao-Song; Li, Qingdu Chaos in simple cellular neural networks with connection matrices satisfying Dale's rule. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 17 (2007), no. 2, 583–587.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement